Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR OCCASIONALLY WEAKLY COMPATIBLE HYBRID MAPPINGS


VALERIU POPA
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA, e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 1, Volume XXV

Section:

Volume 25, Number 1

Abstract:

In the present paper a general fixed point theorem for two pairs of occasionally weakly compatible mappings is proved. This theorem generalizes some results by metric spaces, symmetric spaces, quasi - metric spaces, b - metric spaces, generalized metric spaces, G- metric spaces.

Keywords:

Fixed point, metric space, quasi – metric space, symmetric space, b - metric space, generalized metric space, G- metric space, implicit relation.

Code [ID]:

SSRSMI201501V25S01A0004 [0004213]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu